# SDR ABXA20150914178

- Difficulty date: September 14, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 77,341 hours, 18,588 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 113T134544
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SUPPORT 8 TENSION BOLT HOLE 4 HAS DEFECT INDICATION.  REFERENCE JC EA57500017-001.  REAMED FASTENER HOLE TO .875, NO DEFECTS NOTED IAW REA B657-61708-MR REV A.  SDR INFO, CORRODED LEVEL 2, PN 113T1345-44, PART NAME FLAP SUPPORT FITTING 8, WS LOCATION 798 - 798.  ACFT WAS GNDED.
